Vol 6, No 1 (2018)

Table of Contents


Articles


Existence of the solutions to convolution equations with distributional kernels

Alexander G. Ramm Pages: 1-1

DOI: 10.14419/gjma.v6i1.8632Published on: 14-12-2017

Inverse obstacle scattering with non-over-determined data

Alexander G. Ramm Pages: 2-6

DOI: 10.14419/gjma.v6i1.8887Published on: 23-01-2018

Simple forms for coefficients in two families of ordinary differential equations

Feng Qi Pages: 7-9

DOI: 10.14419/gjma.v6i1.9778Published on: 30-03-2018
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.